# SDR AALA951405

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS BETWEEN PASSENGER SEAT ROWS 2B AND 7B INOPERATIVE.  RESECURED LOOSE EMERGENCY EXIT LIGHT CONNECTOR AT PAX SEAT ROW 2B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
